MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PNC-1200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Scb complaint number - (b)(4).
 
Event or Problem Description
During surgery at (b)(6) memorial hospital, the staff noticed the cassette started leaking blood at the patient line connection to the cassette.The cassette lot number was lot 316277.The hospital changed over to a level one unit to complete the surgery.No patient harm was noted by the hospital.The tubing was returned to the distributor, medical solutions, inc (msi).Msi found no adhesive at the cassette end of the patient line which caused the leak at the fitting.Retains were reviewed, and adhesive was present at the connection.No other issues have been noted for this lot.The dhr was reviewed; no issue was noticed for this lot.The manufacturer has been notified of the issue.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, 3rd floor
macon GA 31201
MDR Report Key10568031
Report Number3006158088-2020-00006
Device Sequence Number19727317
Product Code FRN
UDI-Device Identifier00857893006066
UDI-Public(01)00857893006066(10)316277(11)181105(17)231105
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model NumberPNC-1200
Device Catalogue NumberPNC-1200
Device Lot Number316277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1